MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT 5F VASCULAR STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT 5F VASCULAR STENT SYSTEM
Model Number 5F061203CS
Medical Device Problem Codes Break (1069); Retraction Problem (1536); Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation; however a photo was provided for review.Therefore, the investigation is confirmed for the catheter break.Based on the available information, the definitive root cause for this event is unknown.The device is labeled for single use.(b)(4).
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 5f050803cs vascular stent allegedly break, retraction problem, material deformation and malposition problem.The information was received from a single source.The malfunction involved a patient with no known impact to the patient.The patients' age, weight and gender were not provided.

Brand Name
LIFESTENT 5F VASCULAR STENT SYSTEM
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key10722733
Report Number9681442-2020-00217
Device Sequence Number14268225
Product Code NIP
UDI-Device Identifier00801741120190
UDI-Public(01)00801741120190
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number5F061203CS
Device Catalogue Number5F061503CS
Device Lot NumberANEP2360
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/22/2020
Patient Sequence Number1